default search action
"Decomposition of complete tripartite graphs into gregarious 4-cycles."
Elizabeth J. Billington, Dean G. Hoffman (2003)
- Elizabeth J. Billington, Dean G. Hoffman:
Decomposition of complete tripartite graphs into gregarious 4-cycles. Discret. Math. 261(1-3): 87-111 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.